# SDR SWIA2020032649398

- Difficulty date: March 4, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE CRACKED STIFFENER AT FS621 AFT BULKHEAD AT  LBL 36 PART # 601R36008-51    (C-CHECK) RO 3/25/2020   REMOVED AND INSTALLED NEW STIFFENER AT LBL 36 REF BOMBARDIER DWG AND CRJ 200 SRM.  SEE CONTINUATION CARD FOR DETAILS
